Show simple item record

Protecting data: a fuzzy approach

dc.contributor.authorQuirós Cueto, Pelayo 
dc.contributor.authorAlonso Velázquez, Pedro 
dc.contributor.authorDíaz Rodríguez, Susana Irene 
dc.contributor.authorMontes Rodríguez, Susana 
dc.date.accessioned2015-12-21T10:39:47Z
dc.date.available2015-12-21T10:39:47Z
dc.date.issued2015
dc.identifier.citationInternational Journal of Computer Mathematics, 92(9), p. 1989-2000 (2015); doi:10.1080/00207160.2014.928700
dc.identifier.issn0020-7160
dc.identifier.issn1029-0265
dc.identifier.urihttp://hdl.handle.net/10651/34073
dc.description.sponsorshipMinistry of Education and Science, Government of Spain [TEC2012-38142-C04-04]; University of Oviedo [UNOV-13-EMERG-GIJON-10]
dc.format.extentp. 1989-2000
dc.language.isoeng
dc.publisherTaylor and Francis
dc.relation.ispartofInternational Journal of Computer Mathematics
dc.rights©,
dc.sourceWOS:000356234200021
dc.subjectData privacy
dc.subjectFuzzy partition
dc.subjectK-anonymity
dc.subjectI-diversity
dc.titleProtecting data: a fuzzy approach
dc.typeinfo:eu-repo/semantics/article
dc.identifier.doi10.1080/00207160.2014.928700
dc.type.dcmitext
dc.relation.projectIDMINECO/TEC2012-38142-C04-04
dc.relation.publisherversionhttp://dx.doi.org/10.1080/00207160.2014.928700


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record